# SDR COMA0760503

- Difficulty date: July 29, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 16,357 hours, 13,223 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 16154103
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 5243 - REJECTED TAKEOFF AT 95 KTS DUE TO MODERATE NOSE WHEEL VIB AND LOUD CLANKING NOISE.  C/W RTO INSPECTION.  REMOVED AND REPLACED NLG LOWER TORQUE LINK.
